Volume 12, Issue 5
High Order Cubic-polynomial Interpolation Schemes on Triangular Meshes

Renzhong Feng

10.4208/cicp.201210.250212a

Commun. Comput. Phys., 12 (2012), pp. 1588-1602.

Preview Full PDF 84 152
  • Abstract

The Cubic-Polynomial Interpolation scheme has been developed and applied to many practical simulations. However, it seems the existing Cubic-Polynomial Interpolation scheme are restricted to uniform rectangular meshes. Consequently, this scheme has some limitations to problems in irregular domains. This paper will extend the Cubic-Polynomial Interpolation scheme to triangular meshes by using some spline interpolation techniques. Numerical examples are provided to demonstrate the accuracy of the proposed schemes. 

  • History

Published online: 2012-12

  • Keywords

  • AMS Subject Headings

  • Cited by